MAUDE Adverse Event Report: MICRA; INTRODUCER, CATHETER

MICRA; INTRODUCER, CATHETER
Model Number MI2355A
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during implant a large amount of thrombus was adhered to the leadless implantable pulse generator (ipg) resulting in a high thresholds.A large amount of thrombus was observed.Although the thrombus at the tip of the leadless ipg could be removed, the internal thrombus could not be completely removed, and contrast could not be delivered and flushing could not be performed.The leadless ipg was not used and replaced.No patient complications have been reported as a result of this event.

Brand Name
MICRA
Common Device Name
INTRODUCER, CATHETER
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key25591206
Report Number9612164-2026-03215
Device Sequence Number12161931
Product Code DYB
UDI-Device Identifier00643169359888
UDI-Public(01)00643169359888(17)210104(10)MI2355A
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K132030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/04/2021
Device Model NumberMI2355A
Device Catalogue NumberMI2355A
Device Lot NumberMI2355A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2026
Initial Report FDA Received Date06/23/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown